MAUDE Adverse Event Report: Productos Medline S.A. de C.V. Medline; PACEMAKER TRAY

Productos Medline S.A. de C.V. Medline; PACEMAKER TRAY
Catalog Number MNS15613
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
PACEMAKER TRAY
Manufacturer (Section D)
Productos Medline S.A. de C.V.
blvd world trade center 106
nuevo laredo, 88285
MX  88285
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50007987
Report Number3004122598-2026-00051
Device Sequence Number5853466
Product Code OEZ
UDI-Device Identifier10653160998594
UDI-Public10653160998594
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNS15613
Device Lot Number26BBN976
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown